# SDR IPXA11568127

- Difficulty date: June 22, 2011
- Submitted: July 25, 2011
- Operation: Air carrier
- Aircraft: N403UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23725
- Aircraft time: 27,539 hours, 19,319 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 1173 S9l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-CK, MAIN CARGO COMPARTMENT STA 1173, TOP FLANGE OF S-9L HAS A TOOL MARK.  REPAIRED STRINGER STA 1173 S-9L IAW EA 110793.
